# SDR SWAA2017101617097

- Difficulty date: October 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-800
- Aircraft serial: 36976
- Aircraft time: 3,025 hours, 1,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 69B522276
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT STRAP BROKEN. / R&R SEALS PER MM.
